| Model Number |
5826 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the battery impedance increased.Premature battery depletion was suspected but could not be confirmed.Additional information was requested but was not available.The patient was stable and will continue to be monitored.There were no adverse consequences.